# SDR AWXA200301160

- Difficulty date: September 24, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 19,216 hours, 7,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112070200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON THE UPPER SURFACE OF Y765 FLOOR SUPPORT AT FR 16.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED DAMAGED SECTION OF Y765 FLOOR SUPPORT FROM FR 12 TO FR 16; FABRICATED A NEW REPLACEMENT FLOOR SUPPORT AND 4 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW A320 SRM 51-42-11 PG 8-10 & 12 FIG 2 & 3.
